# SDR YV3R2021010500409

- Difficulty date: December 17, 2020
- Submitted: January 5, 2021
- Operation: General aviation
- Aircraft: N273S
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14283
- Aircraft time: 240 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6320 · Main Rotor Gearbox
- Part: O-Ring
- Part number: A215029
- Condition: Leaking
- Location: M/R Gearbox
- Part time: 240 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED MAIN ROTOR GEARBOX PINION OUTPUT SPACER O-RING P/N: A215-029 WAS LEAKING.
